Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 211, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at May 26, 2011, 5:33 PM EDT for 4 counties in Tennessee. It was in force for 42 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2011, 5:33 PM EDT (21:33 UTC)
- Expired
- May 26, 2011, 6:15 PM EDT
- In force
- 42 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
Counties Cocke County, TN, Greene County, TN, Hamblen County, TN, Jefferson County, TN
The radar
The Knoxville radar (KMRX), 24 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 5:36 PM EDT | TSTM WND DMG | 2 W Newport, TN | A FEW TREES DOWN ON AND ALONG CARSON SPRINGS ROAD. REPORTED BY DISPATCH. |
| May 26, 5:42 PM EDT | TSTM WND DMG | White Pine, TN | NUMEROUS TREES AND POWER LINES DOWN. |
| May 26, 5:48 PM EDT | TSTM WND DMG | Bybee, TN | A FEW TREES DOWN. REPORTED BY DISPATCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 10:15 AM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
| May 26, 5:10 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.6 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 149 J/kg
- Mixed-layer CIN
- -412 J/kg
- Mixed-layer LCL
- 1701 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- -99 m²/s²
- 0-3 km storm-relative helicity
- -89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
597
WUUS54 KMRX 262133
SVRMRX
TNC029-059-063-089-262215-
/O.NEW.KMRX.SV.W.0211.110526T2133Z-110526T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MORRISTOWN TN
533 PM EDT THU MAY 26 2011
THE NATIONAL WEATHER SERVICE IN MORRISTOWN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COCKE COUNTY IN EAST TENNESSEE...
GREENE COUNTY IN EAST TENNESSEE...
HAMBLEN COUNTY IN EAST TENNESSEE...
JEFFERSON COUNTY IN EAST TENNESSEE...
* UNTIL 615 PM EDT
* AT 529 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTH OF DANDRIDGE...AND MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
NEWPORT...WHITE PINE...PARROTTSVILLE...RUSSELLVILLE...BYBEE...
LOWLAND...CANEY BRANCH AND MOHAWK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND
SOUTHWEST VIRGINIA.
&&
LAT...LON 3628 8311 3627 8310 3626 8310 3625 8307
3608 8290 3591 8326 3608 8342 3631 8315
TIME...MOT...LOC 2133Z 229DEG 43KT 3597 8334
$$
DGS3 follow-up statements
926
WWUS54 KMRX 262147
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
547 PM EDT THU MAY 26 2011
TNC029-059-063-089-262215-
/O.CON.KMRX.SV.W.0211.000000T0000Z-110526T2215Z/
HAMBLEN TN-JEFFERSON TN-COCKE TN-GREENE TN-
547 PM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR GREENE...COCKE...JEFFERSON AND HAMBLEN COUNTIES...
AT 543 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR WHITE PINE...OR 9 MILES NORTHWEST OF NEWPORT...MOVING
NORTHEAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE...
PARROTTSVILLE...RUSSELLVILLE...LOWLAND...CANEY BRANCH AND MOHAWK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND
SOUTHWEST VIRGINIA.
&&
LAT...LON 3628 8311 3627 8310 3626 8310 3625 8307
3608 8290 3591 8326 3608 8342 3631 8315
TIME...MOT...LOC 2147Z 227DEG 43KT 3610 8323
$$
DGS676
WWUS54 KMRX 262203
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
603 PM EDT THU MAY 26 2011
TNC029-059-063-089-262215-
/O.CON.KMRX.SV.W.0211.000000T0000Z-110526T2215Z/
HAMBLEN TN-JEFFERSON TN-COCKE TN-GREENE TN-
603 PM EDT THU MAY 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR GREENE...COCKE...JEFFERSON AND HAMBLEN COUNTIES...
AT 557 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR MOHAWK...OR 10 MILES EAST OF MORRISTOWN...MOVING
NORTHEAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE...
MOHAWK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES PRIMARY KILLERS ASSOCIATED
WITH THUNDERSTORMS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND
SOUTHWEST VIRGINIA.
&&
LAT...LON 3628 8311 3627 8310 3626 8310 3625 8307
3608 8290 3591 8326 3608 8342 3631 8315
TIME...MOT...LOC 2202Z 224DEG 42KT 3623 8307
$$
DGS919
WWUS54 KMRX 262207
SVSMRX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MORRISTOWN TN
607 PM EDT THU MAY 26 2011
TNC029-059-063-089-262217-
/O.EXP.KMRX.SV.W.0211.000000T0000Z-110526T2215Z/
HAMBLEN TN-JEFFERSON TN-COCKE TN-GREENE TN-
607 PM EDT THU MAY 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR GREENE...COCKE...JEFFERSON AND
HAMBLEN COUNTIES WILL EXPIRE AT 615 PM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LEVELS. THEREFORE...THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR SOUTHWEST NORTH CAROLINA AND EAST TENNESSEE AND
SOUTHWEST VIRGINIA.
LAT...LON 3628 8311 3627 8310 3626 8310 3625 8307
3608 8290 3591 8326 3608 8342 3631 8315
TIME...MOT...LOC 2207Z 224DEG 42KT 3627 8302
$$
DGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:46 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, May 26, 3:46 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MORRISTOWN TN 346 PM EDT THU MAY 26 2011 .SHORT TERM...(TONIGHT AND FRIDAY)...BUSY DAY WITH A MOIST/UNSTABLE AIRMASS AHEAD OF THE SLOW MOVING COLD FRONT. AREAS THAT HEATED UP AHEAD OF THE MORNING ACTIVITY HAVE SEEN LARGE HAIL...UP TO GOLF BALL SIZE OR SLIGHTLY LARGER. SCATTERED STRONG TO SEVERE STORMS WILL CONTINUE INTO THE EVENING HOURS...AND I WOULD EXPECT POSSIBLY A NEW WATCH...ONCE SEVERE TSTM WATCH #379 EXPIRES AT 6PM EDT. LATEST SURFACE ANALYSIS PLACES COLD FRONT NEAR A OHX TO HUN LINE SO KEPT POPS AROUND 60 TO 80 PERCENT THROUGH MIDNIGHT...THEN LET POPS DECREASE SLIGHTLY. NE AND E AREAS MAY KEEP LIKELY COVERAGE EARLY ON FRIDAY...SO SLIGHT TWEAKS WERE MADE TO PREVIOUS GRIDS. OTHERWISE...NOT A LOT OF TIME TO WORK ON FORECAST GRIDS FOR TONIGHT AND FRIDAY...JUST SOME MINOR ADJUSTMENTS MADE IN LINE WITH LATEST RADAR TRENDS AND NWS NEIGHBORS GRIDS. .LONG TERM...(FRIDAY NIGHT THRU THURSDAY)...UPPER TROF EXITS VERY SLOWLY FRIDAY NIGHT SO MAINTAINED SLIGHT THROUGH SMALL CHANCE OF CONVECTION ACROSS THE EASTERN HALF OF THE FORECAST AREA. PRECIP FINALLY GONE BY THE WEEKEND AS MASSIVE UPPER RIDGE BUILDS INTO THE EASTERN U.S. THE RIDGE EXPANDS IN COVERAGE AND STRENGTHENS THROUGH WEDNESDAY BEFORE RETREATING BACK TO THE WEST. RIDGING LEADS TO SUBSIDENCE AND DRYING SO KEPT MUCH OF THE LONG TERM PERIOD DRY FOR MOST OF THE FORECAST AREA. HOWEVER...THE MODELS DO INDICATE SOME INSTABILITY AVAILABLE FOR ISOLATED CONVECTION MONDAY THROUGH THURSDAY AND THE BEST CHANCE THAT A STORM CAN FORM IN THIS ENVIRONMENT WILL BE OVER THE HIGHER TERRAIN SO APPLIED SLIGHT CHANCE POPS EACH DAY IN THIS AREA. TEMPERATURES WILL BECOME VERY WARM WITH HIGHS AROUND 10 TO 12 DEGREES ABOVE NORMAL. TRENDED TEMPS TOWARD MEX MOS GUIDANCE. && .PRELIMINARY POINT TEMPS/POPS... CHATTANOOGA AIRPORT, TN 61 80 59 90 67 / 50 30 10 10 10 KNOXVILLE MCGHEE TYSON AIRPORT, TN 62 79 59 87 66 / 70 30 20 10 10 OAK RIDGE, TN 61 78 58 86 66 / 70 30 10 10 10 TRI CITIES AIRPORT, TN 59 77 55 85 62 / 60 60 30 10 10 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...NONE. TN...NONE. VA...NONE. && TG
Hazardous weather outlook, May 26, 2:22 AM EDT, 15 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MORRISTOWN TN 222 AM EDT THU MAY 26 2011 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-270630- CHEROKEE-CLAY-SCOTT TN-CAMPBELL-CLAIBORNE-HANCOCK-HAWKINS- SULLIVAN-JOHNSON-MORGAN-ANDERSON-UNION-GRAINGER-HAMBLEN- NORTHWEST COCKE-COCKE SMOKY MOUNTAINS-NORTHWEST GREENE- SOUTHEAST GREENE-WASHINGTON TN-UNICOI-NORTHWEST CARTER- SOUTHEAST CARTER-ROANE-LOUDON-KNOX-JEFFERSON-NW BLOUNT- BLOUNT SMOKY MOUNTAINS-NORTH SEVIER-SEVIER SMOKY MOUNTAINS- SEQUATCHIE-BLEDSOE-RHEA-MEIGS-MCMINN-NORTHWEST MONROE- SOUTHEAST MONROE-MARION-HAMILTON-BRADLEY-WEST POLK-EAST POLK-LEE- WISE-SCOTT-RUSSELL-WASHINGTON- 222 AM EDT THU MAY 26 2011 /122 AM CDT THU MAY 26 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH CAROLINA...EAST TENNESSEE AND SOUTHWEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT ...SCATTERED SEVERE THUNDERSTORMS EXPECTED TODAY... A COLD FRONT WILL SLOWLY MOVE ACROSS THE TENNESSEE RIVER VALLEY TODAY AND TONIGHT...BRINGING A BETTER CHANCE FOR ORGANIZED THUNDERSTORMS. AS A RESULT...THERE WILL BE A CHANCE FOR WIDESPREAD SEVERE WEATHER BY THURSDAY AFTERNOON AND EVENING. THE GREATEST CONCERN WILL BE DAMAGING WINDS AND LARGE HAIL UP TO GOLF-BALL SIZE. ISOLATED TORNADOES ARE POSSIBLE...MAINLY ACROSS THE PLATEAU AND WESTERN SECTIONS OF THE TENNESSEE VALLEY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND THIS EVENING.
In the hours before
Local storm report, May 26, 4:18 PM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
418 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0342 PM HAIL MADISONVILLE 35.52N 84.36W
05/26/2011 E1.25 INCH MONROE TN LAW ENFORCEMENT
&&Local storm report, May 26, 4:29 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
429 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0429 PM HAIL MOHAWK 36.20N 83.06W
05/26/2011 E1.00 INCH GREENE TN AMATEUR RADIO
QUARTER SIZE HAIL REPORTED.
&&Local storm report, May 26, 4:58 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
458 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL KINGSPORT 36.53N 82.56W
05/26/2011 E1.00 INCH SULLIVAN TN TRAINED SPOTTER
&&Local storm report, May 26, 5:08 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
508 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL COLONIAL HEIGHTS 36.48N 82.51W
05/26/2011 E1.50 INCH SULLIVAN TN TRAINED SPOTTER
&&Local storm report, May 26, 5:14 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
514 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM HAIL GRAY 36.41N 82.48W
05/26/2011 E1.75 INCH WASHINGTON TN AMATEUR RADIO
&&Local storm report, May 26, 5:32 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
532 PM EDT THU MAY 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HAIL BLUFF CITY 36.46N 82.27W
05/26/2011 E1.00 INCH SULLIVAN TN AMATEUR RADIO
0524 PM HAIL BLOUNTVILLE 36.53N 82.33W
05/26/2011 E1.00 INCH SULLIVAN TN AMATEUR RADIO
&&The office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 1:54 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Hamilton, Marion, Rhea, Sequatchie | 66 min |
| May 26, 2:54 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Morgan, Scott | 66 min |
| May 26, 3:44 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, McMinn, Meigs, Polk | 46 min |
| May 26, 10:49 AM EDT | Severe Thunderstorm Warning | MRX | Loudon, Meigs, Morgan, Rhea, Roane | 26 min |
| May 26, 11:01 AM EDT | Severe Thunderstorm Warning | MRX | Bledsoe, Marion, Sequatchie | 44 min |
| May 26, 11:07 AM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton, McMinn, Meigs, Polk, Rhea | 38 min |
| May 26, 11:17 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Claiborne, Morgan, Roane, Scott | 43 min |
| May 26, 11:41 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Knox, Loudon, McMinn, Monroe and 3 more | 34 min |
| May 26, 11:51 AM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Morgan, Roane, Scott | 39 min |
| May 26, 12:18 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Blount, Campbell, Grainger, Knox, Loudon and 2 more | 42 min |
| May 26, 1:02 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Claiborne, Cocke, Grainger, Greene, Hamblen and 6 more | 43 min |
| May 26, 1:33 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Monroe | 42 min |
| May 26, 1:47 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 5 more | 43 min |
| May 26, 2:03 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Knox, Loudon, Monroe | 42 min |
| May 26, 2:34 PM EDT | Severe Thunderstorm Warning | MRX | Hawkins, Sullivan | 26 min |
| May 26, 2:39 PM EDT | Severe Thunderstorm Warning | MRX | Bradley, Hamilton | 35 min |
| May 26, 2:46 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Grainger, Jefferson, Knox, Sevier | 44 min |
| May 26, 2:56 PM EDT | Severe Thunderstorm Warning | MRX | McMinn | 49 min |
| May 26, 3:28 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Grainger, Greene, Hamblen, Hawkins, Jefferson and 1 more | 47 min |
| May 26, 3:32 PM EDT | Severe Thunderstorm Warning | MRX | Loudon, McMinn, Monroe | 43 min |
| May 26, 4:04 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Loudon | 37 min |
| May 26, 4:07 PM EDT | Severe Thunderstorm Warning | MRX | Monroe | 37 min |
| May 26, 4:14 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Greene, Hamblen, Hancock, Hawkins, Sullivan and 1 more | 46 min |
| May 26, 4:27 PM EDT | Areal Flood Advisory | MRX | Blount, Bradley, Loudon, McMinn, Monroe, Polk | 4 hr |
| May 26, 4:33 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Monroe | 42 min |
| May 26, 4:33 PM EDT | Tornado Warning | MRX | Greene, Hawkins | 12 min |
| May 26, 4:50 PM EDT | Tornado Warning | MRX | Carter, Greene, Hawkins, Sullivan, Washington | 25 min |
| May 26, 4:56 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Morgan, Scott | 49 min |
| May 26, 5:03 PM EDT | Severe Thunderstorm Warning | MRX | Blount, Cocke, Jefferson, Sevier | 42 min |
| May 26, 5:10 PM EDT | Severe Thunderstorm Warning | MRX | Sullivan | 50 min |
| May 26, 5:20 PM EDT | Tornado Warning | MRX | Carter, Johnson, Sullivan, Washington | 40 min |
| May 26, 5:51 PM EDT | Tornado Warning | MRX | Johnson, Sullivan | 39 min |
| May 26, 6:18 PM EDT | Severe Thunderstorm Warning | MRX | Scott | 27 min |
| May 26, 7:15 PM EDT | Areal Flood Advisory | MRX | Sullivan | 3 hr |
| May 26, 7:52 PM EDT | Areal Flood Advisory | MRX | Campbell, Morgan, Scott | 113 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.